# SDR DLM90030819

- Difficulty date: September 7, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 24,781 hours, 13,152 cycles
- Engine: Iae V2528D5
- Engine time: 19,739 hours, 10,369 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Coked
- Location: Nr 1 Engine
- Part time: 19,739 hours, 10,369 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE HAD TAIL PIPE FIRE ON SHUT DOWN.  NUMBER 1 ENGINE BEING CHANGED DUE TO EXCESSIVE COKING IN NUMBER 5 BEARING COMPARTMENT PER IAE.
